# SDR UALA2012070203532

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,868 hours, 22,321 cycles
- Engine: Iae V2527A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

B-ELEC PUMP LO PRESSURE DISPLAYED ON UPPER ECAM SCREEN.  HYD TURNED B SYSTEM SWITCH TO AUTO POSITION.  OPS CHECK NORMAL.
